Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 20, NWS Austin/San Antonio, TX

March 19, 2013Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2013, 11:09 PM CDT for Williamson County, Texas. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2013, 11:09 PM CDT (04:09 UTC)
Expired
Mar 20, 2013, 12:00 AM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 5 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 11:10 PM CDTHAIL 0.88Sun City, TX
Mar 19, 11:10 PM CDTHAIL 1.5Sun City, TX
Mar 19, 11:14 PM CDTHAIL 1Georgetown, TX
Mar 19, 11:30 PM CDTHAIL 14 E Georgetown, TX
Mar 19, 11:33 PM CDTHAIL 19 E Georgetown, TX
Mar 19, 11:40 PM CDTHAIL 11 Nnw Taylor, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 5:47 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS54 KEWX 200409
SVREWX
TXC491-200500-
/O.NEW.KEWX.SV.W.0020.130320T0409Z-130320T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT TUE MAR 19 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WILLIAMSON COUNTY...

* UNTIL MIDNIGHT CDT.

* AT 1104 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SERENADA...
  AND MOVING EAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WEIR...BARTLETT...GRANGER...
  TAYLOR...GRANGER DAM AND THRALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3079 9738 3073 9726 3052 9717 3051 9718
      3063 9781 3084 9773
TIME...MOT...LOC 0409Z 279DEG 25KT 3069 9761

$$
3 follow-up statements
707 
WWUS54 KEWX 200419
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 PM CDT TUE MAR 19 2013

TXC491-200500-
/O.CON.KEWX.SV.W.0020.000000T0000Z-130320T0500Z/
WILLIAMSON TX-
1119 PM CDT TUE MAR 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN WILLIAMSON COUNTY...

AT 1116 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEIR...OR 7 
MILES WEST OF GRANGER...MOVING EAST AT 30 MPH. SPOTTERS HAVE 
REPORTED QUARTER TO GOLFBALL SIZE HAIL FROM THIS STORM.

SOME LOCATIONS IN THE WARNING AREA INCLUDE JONAH...BARTLETT...
TAYLOR...WATERLOO...HOXIE...GRANGER DAM...SANDOVAL...NOACK...
LANEPORT...THRALL AND HARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3079 9738 3073 9726 3052 9717 3051 9718
      3063 9781 3084 9773
TIME...MOT...LOC 0417Z 279DEG 25KT 3068 9755

$$
732 
WWUS54 KEWX 200440
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 PM CDT TUE MAR 19 2013

TXC491-200500-
/O.CON.KEWX.SV.W.0020.000000T0000Z-130320T0500Z/
WILLIAMSON TX-
1140 PM CDT TUE MAR 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL WILLIAMSON COUNTY...

AT 1134 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR WATERLOO AND GRANGER...MOVING EAST AT 
30 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE HOXIE...GRANGER DAM...
SANDOVAL...NOACK...LANEPORT...THRALL AND HARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 1 AND A HALF INCHES IN DIAMETER HAS BEEN REPORTED IN 
GEORGETOWN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3062 9767 3080 9761 3079 9738 3073 9726
      3052 9717 3051 9718
TIME...MOT...LOC 0439Z 279DEG 25KT 3066 9737

$$
147 
WWUS54 KEWX 200458
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1158 PM CDT TUE MAR 19 2013

TXC491-200507-
/O.EXP.KEWX.SV.W.0020.000000T0000Z-130320T0500Z/
WILLIAMSON TX-
1158 PM CDT TUE MAR 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLIAMSON COUNTY WILL
EXPIRE AT MIDNIGHT CDT...

THIS STORM HAS WEAKENED TO BELOW SEVERE CRITERIA...BUT IS STILL A 
STRONG STORM CAPABLE OF PRODUCING PENNY SIZE HAIL. A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY 
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3062 9767 3080 9761 3079 9738 3073 9726
      3052 9717 3051 9718
TIME...MOT...LOC 0457Z 279DEG 25KT 3064 9723

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 10:39 PM CDT, 30 minutes earlier.

Area forecast discussion, Mar 19, 10:39 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 PM CDT TUE MAR 19 2013

.UPDATE...
CONVECTION HAS DEVELOPED BACK FURTHER WEST OVER TOWARDS
FREDERICKSBURG...AND BECOME A BIT MORE ORGANIZED WHERE SURFACE
BASED CAPE VALUES HAVE SPIKED TO NEAR 1500J/KG. REFLECTIVITY AND
VAD WINDS INDICATE SELY WINDS AT 2-4 THSD FEET THAT IS INCREASING
THE LOW LEVEL MOISTURE. THEREFORE EXPECT THIS CONVECTION TO
CONTINUE AS MOVES SEWD AND WILL AFFECT THE I35 CORRIDOR BETWEEN
NEW BRAUNFELS AND AUSTIN-GEORGETOWN OVER THE NEXT ONE TO TWO HOURS
AS THE CONVECTION SLIDES SEWD. SEVERE THREAT APPEARS MARGINAL AS
DISCUSSED IN LATEST SWOMCD FROM SPC. NO MAJOR CHANGES AT THIS
TIME.

&&

.PREV DISCUSSION... /ISSUED 914 PM CDT TUE MAR 19 2013/

UPDATE...
SHALLOW SURGE OF COLD AIR NEAR THE SURFACE WAS RESULTING IN MORE
ELEVATED CONVECTION ACROSS THE FAR NRN CWA FROM LLANO TO BURNET.
THE LEADING EDGE OF THE BOUNDARY WAS PUSHING SLOWLY SOUTHWARD...
HOWEVER EXPECTING MOST CONVECTION REMAINING FURTHER NORTH CLOSER
TO THE MID LEVEL SHORT WAVE. SEVERE THREAT HAS SHIFTED MORE TO
HAIL(MARGINALLY SEVERE) MAINLY ACROSS CENTRAL TX. WILL CONSIDER
REMOVING SOME WESTERN COUNTIES IN THE NEXT HOUR. QUICK LOOK AT THE
00Z NAM WAS NOT INDICATING MUCH CONVECTION DEVELOPING MUCH
SOUTHWARD EITHER.

PREV DISCUSSION... /ISSUED 620 PM CDT TUE MAR 19 2013/

AVIATION...
VFR BEFORE STORMS MOVE INTO THE AREA THIS EVENING. BEST CHANCE FOR
TSRA WILL BE AT AUS BETWEEN ABOUT 03Z AND 07Z. SLIGHTLY LESS OF A
CHANCE IN THE SAN ANTONIO AREA...IF I COULD I WOULD USE A PROB30
GROUP. CIGS WITH STORMS WILL DROP TO MVFR AND CIGS WILL REMAIN
THERE BEHIND THE BOUNDARY. WINDS WILL INCREASE FROM THE NORTH TO
AROUND 15 KTS. SHOULD SEE IMPROVEMENT IN CIGS LATE MORNING
WEDNESDAY.

AT DRT NO STORMS ARE EXPECTED. VFR CONDITIONS WILL CONTINUE
THROUGH THE EVENING. CIGS WILL DROP TO MVFR BY AROUND 09Z.
IMPROVEMENT TO VFR BY EARLY AFTERNOON WEDNESDAY.

PREV DISCUSSION... /ISSUED 335 PM CDT TUE MAR 19 2013/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
CONCERNS THROUGH TONIGHT WILL BE CENTERED ON CONVECTION CHANCES
ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LEVEL SHORTWAVE TROUGH MOVES
IN FROM THE NORTHWEST. THE LATEST HI-RES MODELS SUGGEST CONVECTION
WILL INITIATE ACROSS THE SOUTHERN EDWARDS PLATEAU/FAR NORTHWESTERN
HILL COUNTRY AROUND 00Z (7 PM) AS A LEAD SHORTWAVE TROUGH ARRIVES BY
EARLY THIS EVENING. SHOWER AND THUNDERSTORM ACTIVITY WILL THEN
GRADUALLY SPREAD SOUTHEAST ACROSS THE REMAINDER OF SOUTH CENTRAL
TEXAS THROUGH THE REMAINDER OF THE EVENING AND OVERNIGHT HOURS. A
FEW OF THE STORMS COULD BE STRONG TO SEVERE...MAINLY ALONG AND NORTH
OF A MOUNTAIN HOME TO SAN MARCOS TO SCHULENBURG LINE. THIS DOES
INCLUDE THE AUSTIN METRO AREA. AS OF NOW...THE FAVORED TIME FOR
SEVERE WEATHER WILL BE ROUGHLY 10 PM TONIGHT UNTIL 1 AM WEDNESDAY
MORNING. THE MAIN CONCERNS WITH THE STRONGEST ACTIVITY WILL BE LARGE
HAIL AND DAMAGING WINDS. RAIN CHANCES WILL DECREASE ON WEDNESDAY AS
NORTHERLY WINDS USHER DRIER AIR INTO SOUTH CENTRAL TEXAS.

LONG TERM (THURSDAY THROUGH TUESDAY)...
ZONAL FLOW ALOFT REMAINS INTACT THROUGH THE REMAINDER OF THE WORK
WEEK. THIS WILL RESULT IN A WARMING TREND FOR SOUTH CENTRAL TEXAS. A
RETURN OF GULF MOISTURE COULD ALSO AID IN A FEW SHOWERS DEVELOPING
ON THURSDAY AND FRIDAY FOR AREAS GENERALLY EAST OF HIGHWAY 281. WE
WILL KEEP RAIN CHANCES LOW (20%) GIVEN A LACK OF UPPER AIR SUPPORT
ACROSS OUR REGION. TEMPERATURES WILL WARM QUICKLY BY FRIDAY AS
READINGS IN THE LOWER AND MID 90S RETURN TO THE RIO GRANDE WITH
WIDESPREAD 80S ELSEWHERE. THE LATEST ECMWF MOS WAS PREFERRED OVER
THE GFS MOS GUIDANCE. WARM CONDITIONS REMAIN INTACT ON SATURDAY AND
GIVEN THE AMPLIFIED LOW-LEVEL THERMAL RIDGE AND DRYLINE MIXING
EASTWARD THROUGH THE REGION...WE HAVE INCREASED HIGH TEMPERATURES
FOR SATURDAY. A COLD FRONT WILL MOVE THROUGH ON SUNDAY BRINGING SOME
GUSTY NORTHERLY WINDS AND DRIER AIR TO ALL AREAS. DESPITE THE COOLING
BEHIND THE FRONT...TEMPERATURES WILL STILL MANAGE TO REMAIN A FEW
DEGREES ABOVE NORMAL FOR MOST AREAS. TEMPERATURES FINALLY MANAGE TO
DROP NEAR OF JUST BELOW NORMAL FOR EARLY NEXT WEEK AS DRY WEATHER
CONTINUES.

FIRE WEATHER...
WESTERLY WINDS AND DRIER AIR BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS
ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN ON FRIDAY WILL
GENERALLY REMAIN CONFINED TO THE RIO GRANDE PLAINS...WITH DRY
CONDITIONS SPREADING EAST TO THE HIGHWAY 281 CORRIDOR ON SATURDAY.
A COLD FRONT WILL THEN MOVE THROUGH ON SUNDAY BRINGING GUSTY NORTH
WINDS AND INCREASING FIRE WEATHER CONCERNS TO ALL OF SOUTH CENTRAL
TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              56  75  53  78  64 /  50  10  10  10  20
AUSTIN BERGSTROM INTL AIRPORT  55  75  48  77  62 /  40  20  10  10  20
NEW BRAUNFELS MUNI AIRPORT     56  76  51  77  63 /  30  20  10  20  20
BURNET MUNI AIRPORT            52  71  51  75  62 /  60  10  10  10  20
DEL RIO INTL AIRPORT           63  73  59  85  62 /  10  20  10  10  10
GEORGETOWN MUNI AIRPORT        53  73  50  76  62 /  60  10  10  10  20
HONDO MUNI AIRPORT             59  77  52  79  62 /  20  20  10  10  10
SAN MARCOS MUNI AIRPORT        56  75  50  77  63 /  30  20  10  20  20
LA GRANGE - FAYETTE REGIONAL   56  76  51  77  64 /  40  20  10  20  20
SAN ANTONIO INTL AIRPORT       58  76  53  77  64 /  30  20  10  20  20
STINSON MUNI AIRPORT           59  76  53  77  64 /  30  20  10  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT TUE MAR 19 2013

TXZ171>173-183>194-202>209-217>225-228-202315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
613 PM CDT TUE MAR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL
MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW
BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL
TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST
WINDS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY
NORTH WINDS AND LOW RELATIVE HUMIDITY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Mar 19, 8:05 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT TUE MAR 19 2013

TXZ172-173-200145-
BURNET-WILLIAMSON-
805 PM CDT TUE MAR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BURNET AND NORTHWESTERN
WILLIAMSON COUNTIES UNTIL 845 PM CDT...

AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BRIGGS...OR 11 MILES NORTHEAST OF BERTRAM...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANDICE...
  FLORENCE...
  JARRELL...
  THEON...
  WALBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3097 9786 3091 9782 3091 9778 3088 9762
      3085 9755 3070 9759 3073 9788 3080 9805
      3098 9802
TIME...MOT...LOC 0105Z 280DEG 26KT 3087 9792
Local storm report, Mar 19, 8:47 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT TUE MAR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             BRIGGS                  30.87N  97.92W
03/19/2013  E0.25 INCH       BURNET             TX   PUBLIC

&&

EVENT NUMBER EWX1300109

SBS
Special weather statement, Mar 19, 10:29 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1029 PM CDT TUE MAR 19 2013

TXZ172-173-200415-
BURNET-WILLIAMSON-
1029 PM CDT TUE MAR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND NORTHWESTERN
WILLIAMSON COUNTIES UNTIL 1115 PM CDT...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SHADY GROVE...OR NEAR BERTRAM...MOVING EAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BERTRAM...
  SERENADA...
  JOPPA...
  MAHOMET...
  BRIGGS...
  ANDICE...
  FLORENCE...
  SUN CITY...
  GEORGETOWN DAM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3090 9777 3090 9773 3090 9770 3088 9767
      3065 9769 3071 9820 3092 9817 3091 9778
TIME...MOT...LOC 0329Z 274DEG 25KT 3079 9808
Special weather statement, Mar 19, 10:40 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT TUE MAR 19 2013

TXZ190>192-200430-
BLANCO-HAYS-TRAVIS-
1040 PM CDT TUE MAR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...WESTERN TRAVIS
AND NORTHWESTERN HAYS COUNTIES UNTIL 1130 PM CDT...

AT 1037 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROUND MOUNTAIN...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DRIPPING SPRINGS...
  CYPRESS MILL...
  PEDERNALES FALLS STATE PARK...
  HENLY...
  MOUNT GAINOR...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3033 9795 3009 9808 3033 9850 3049 9840
TIME...MOT...LOC 0340Z 298DEG 27KT 3037 9835
Local storm report, Mar 19, 10:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 PM CDT TUE MAR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             ANDICE                  30.78N  97.85W
03/19/2013  M0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300110

SBS
Special weather statement, Mar 19, 10:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT TUE MAR 19 2013

TXZ188-190-200430-
BLANCO-GILLESPIE-
1048 PM CDT TUE MAR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BLANCO AND SOUTHEASTERN
GILLESPIE COUNTIES UNTIL 1130 PM CDT...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF WILLOW CITY...OR 9 MILES
NORTHEAST OF FREDERICKSBURG...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLUMENTHAL...
  STONEWALL...
  LBJ STATE PARK...
  ALBERT...
  HYE...
  ROCKY CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3032 9840 3011 9852 3028 9886 3044 9877
TIME...MOT...LOC 0348Z 296DEG 21KT 3032 9872

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Mar 19, 8:05 PM CDTSpecial Weather StatementEWXWilliamson40 min
Mar 19, 10:29 PM CDTSpecial Weather StatementEWXBurnet46 min
Mar 19, 10:40 PM CDTSpecial Weather StatementEWXBlanco50 min
Mar 19, 10:48 PM CDTSpecial Weather StatementEWXBlanco42 min
Mar 19, 11:02 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis43 min
Mar 19, 11:11 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Gillespie, Hays, Kendall49 min
Mar 19, 11:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays39 min
Mar 20, 12:22 AM CDTSevere Thunderstorm WarningEWXLee23 min
Mar 20, 12:37 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays38 min
Mar 20, 12:43 AM CDTSevere Thunderstorm WarningEWXLee32 min
Mar 20, 1:00 AM CDTSpecial Weather StatementEWXBastrop45 min
Mar 20, 1:28 AM CDTSpecial Weather StatementEWXBurnet47 min
Mar 20, 2:01 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson44 min
Mar 20, 2:32 AM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Mar 20, 3:01 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis, Williamson44 min
Mar 20, 3:34 AM CDTSpecial Weather StatementEWXBlanco41 min
Mar 20, 3:44 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee31 min
Mar 20, 4:10 AM CDTSpecial Weather StatementEWXMaverick50 min
Mar 20, 4:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lee16 min
Mar 20, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala44 min
Mar 20, 5:12 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.